Search Results

You are looking at 51 - 60 of 134 items for :

  • "Banach space" x
  • All content x
Clear All

Artstein, Z. and Hansen, J. C., Convexification in limit laws of random sets in Banach spaces, Ann. Probab. 13 (1985), 307-309. MR 86e :60008 Convexification in limit laws of random

Restricted access

Gornicki, J. , Weak convergence theorems for asymptotically nonexpansive mappings in uniformly convex Banach spaces, Comment. Math. Univ. Carolin. 301 (1989), 249–252. MR 90g :47097 Gornicki J

Restricted access

Banach space Trans. Amer. Math. Soc. 360 6677 – 6693 10.1090/S0002-9947-08-04522-4 . [6] Fu , K. A. 2010 LIL behavior for weakly dependent random variables in Banach

Restricted access

Israel Journal of Mathematics 9 511 512 Megginson, R. E., An Introduction to Banach Space Theory, Graduate

Restricted access

65 – 90 . [3] Dai , F. Ditzian , Z. 2008 Jackson inequality for Banach spaces on the sphere Acta Math

Restricted access

1535 1544 Banás, J. and Goebel, K. , Measure of Noncompactness in Banach Spaces , Lecture Notes in Pure and Applied Mathematics, 60 , Marcel Dekker

Restricted access

. [14] Ditzian , Z. 2006 Approximation on Banach spaces of functions on the sphere J. Approx. Theory 140 31 – 45 10.1016/j.jat.2005

Restricted access

83 – 87 . [2] Cembranos , P. Mendoza , J. 1997 Banach Spaces of Vector-Valued Functions Lecture Notes in

Restricted access

Aoki, T. , On the stability of the linear transormation Banach spaces, J. Math. Soc. Japan , 2 (1950), 64–66. MR (12,717a) Aoki T. On the stability of the linear

Restricted access

, Sums, Series and Products , Nauka ( 1971 ) (in Russian). [4] Grivaux , S. , Roginskaya , M. 2009 Multiplicity of direct sums of operators on Banach spaces Bull. London Math. Soc. 10

Restricted access